# SDR SIMA200732406

- Difficulty date: November 17, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 14,336 hours, 13,644 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL ODOR IN COCKPIT AND FLT ATTENDANT REPORTED SMOKE/HAZE AT ROWS 10 AND 11.  UPON INSPECTION FOUND BURNT CONNECTOR AT THE F/O WINDSHIELD POWER CONNECTOR.  REPLACED BURNT CONNECTOR IAW EMB 140 WM 20-00-0.  REATTACHED CONNECTOR TO FO WINDSHIELD IAW EMB 30-43-04.  AIRCRAFT RETURNED TO SERVICE.
